Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 27 year old female and I'm pretty worried right now.
You see, for always I had problems with skin acne and I have used several skin lotions and remedies but my problem was just getting worse and worse.
Just recently I started to suffer from some nodular and cystic acne and didn’t know what to do. A good friend of mine recommended me some new drug called Accutane. I started using it three weeks ago and I'm thrilled with the results. My skin has never been so beautiful. It looks great and I'm using this drug only when nothing else can help.
Three days ago I have found out that I'm pregnant and I have read somewhere that this drug could cause some problems in pregnancy. What should I do?

Loading...


I have also used this drug earlier and it really helped me but before you start using it- you must understand some stuff.
I really don’t want to scar you but I will tell you the truth- stop with taking this drug immediately!!!
There is an extremely high risk that severe birth defects will result if pregnancy occurs while taking Accutane in any amount, even for short periods of time. You can read this on every bottle of this drug.
I have read that birth defects which have been documented following Accutane exposure include abnormalities of the face, eyes, ears, skull, central nervous system, cardiovascular system, and thymus and parathyroid glands. So, you are aware now of potential risk of using this drug while pregnant.
Reply

Loading...